# SDR DALA2023091107419

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 89,530 hours, 40,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0681 EMERGENCY LIGHTS AT 2L&2R DOOR AND CENTER SECTION OF A/C INOPERATIVE. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK AT 2L DOOR PER B757 AMM 33-51 OPS CK GOOD. (4505510)
